# SDR NOCA20131008011

- Difficulty date: September 30, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N764
- Make and model: Boeing 767328
- Aircraft serial: 27135
- Aircraft time: 83,150 hours, 14,003 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E RIB LOWER TEE STIFFENER WS 530 IS CRACKED.  REMOVED, FABRICATED AND INSTALLED LOWER TEE STIFFENER AT RIGHT WING WS 530 IAW SRM 51-40-02 AND DWG 114T2707.
